Current Research Information SysTem In Norway

 English version

Logg inn
Om Cristin
Eksporter til

Viser treff 1-50 av 80 << Forrige 1 2    Neste >>

1 Lindgren, Erik; Lindqvist, Peter.
The gradient flow of infinity-harmonic potentials. Advances in Mathematics 2021 ;Volum 378. s. -
NTNU Untitled
2 Reigstad, Audun.
A Regularized System for the Nonlinear Variational Wave Equation. : NTNU 2021 (ISBN 978-82-471-9385-3) 272 s.
NTNU Untitled
3 Lindgren, Erik; Lindqvist, Peter.
On a comparison principle for Trudinger's equation. Advances in Calculus of Variations 2020 s. -
NTNU Untitled
4 Lindgren, Erik; Lindqvist, Peter.
Infinity-harmonic potentials and their streamlines. Discrete and Continuous Dynamical Systems. Series A 2019 ;Volum 39.(8) s. 4731-4746
NTNU Untitled
5 Lindqvist, Peter.
Notes on the Stationary p-Laplace Equation. Springer 2019 (ISBN 978-3-030-14500-2) 104 s. SpringerBriefs in Mathematics(0)
NTNU Untitled
6 Høeg, Fredrik Arbo; Lindqvist, Peter.
Regularity of solutions of the parabolic normalized p-Laplace equation. Advances in Nonlinear Analysis 2018
NTNU Untitled
7 Kinnunen, Juha; Lehtela, Pekka; Lindqvist, Peter; Parviainen, Mikko.
Supercaloric functions for the porous medium equation. Journal of evolution equations (Printed ed.) 2018 s. 1-22
NTNU Untitled
8 Lindqvist, Peter; Parviainen, Mikko.
A remark on infinite initial values for quasilinear parabolic equations. Nonlinear Analysis 2018 s. -
NTNU Untitled
9 Lindqvist, Peter; Ricciotti, Diego.
Regularity for an anisotropic equation in the plane. Nonlinear Analysis 2018 ;Volum 177. s. 628-636
NTNU Untitled
10 Lindgren, Erik Kristian; Lindqvist, Peter.
Regularity of the p-Poissson Equation in the Plane. Journal d'Analyse Mathematique 2017 ;Volum 132.(1) s. 217-228
NTNU Untitled
11 Lindgren, Erik; Lindqvist, Peter.
Perron's Method and Wiener's Theorem for a Nonlocal Equation. Potential Analysis 2017 ;Volum 46.(4) s. 705-737
NTNU Untitled
12 Lindqvist, Peter.
Not All Infinities are Equal. Seminarium i analyse; 2017-05-26
NTNU Untitled
13 Lindqvist, Peter.
Shadows of Infinities. INdAM Meeting; 2017-06-23
NTNU Untitled
14 Lindqvist, Peter.
Shadows of infinities. Oberseminar; 2017-04-03
NTNU Untitled
15 Lindqvist, Peter.
The time derivative in a singular parabolic equation. Differential and Integral Equations 2017 ;Volum 30.(9-10) s. 795-808
NTNU Untitled
16 Kinnunen, Juha; Lindqvist, Peter.
Unbounded supersolutions of some quasilinear parabolic equations: A dichotomy. Nonlinear Analysis 2016 ;Volum 131. s. 229-242
NTNU Untitled
17 Kinnunen, Juha; Lindqvist, Peter; Lukkari, Teemu Johannes.
Perron's method for the porous medium equation. Journal of the European Mathematical Society (Print) 2016 ;Volum 18.(12) s. 2953-2969
NTNU Untitled
18 Kuusi, Tuomo; Lindqvist, Peter; Parviainen, Mikko.
Shadows of Infinities. Annali di Matematica Pura ed Applicata 2016 ;Volum 195.(4) s. 1185-1206
NTNU Untitled
19 Lindqvist, Peter.
Global results from local ones via functions of bounded mean oscillation. Non-linear PDEs, mathematical physics, and stochastic analysis; 2016-07-04 - 2016-07-07
NTNU Untitled
20 Lindqvist, Peter.
Lectures on the p-harmonic equation. Summerschool; 2016-07-18 - 2016-07-20
NTNU Untitled
21 Lindqvist, Peter.
Notes on the Infinity Laplace Equation. Springer 2016 (ISBN 978-3-319-31531-7) 78 s.
NTNU Untitled
22 Lindqvist, Peter.
Some non-linear eigenvalues. Nordiska Matematikkonferensen; 2016-03-15 - 2016-03-20
NTNU Untitled
23 Lindqvist, Peter; Manfredi, Juan.
On the mean value property for the p-Laplace equation in the plane. Proceedings of the American Mathematical Society 2016 ;Volum 144.(1) s. 143-149
NTNU Untitled
24 ; Li, Qifan.
Two results in Harmonic Analysis and PDEs. : NTNU 2014 51 s. Doktoravhandlinger ved NTNU(170)
NTNU Untitled
25 Lindqvist, Peter; Lindgren, Erik Kristian.
Fractional eigenvalues. Calculus of Variations and Partial Differential Equations 2014 ;Volum 49.(1-2) s. 795-826
NTNU Untitled
26 ; Qifan, Li.
Two results in Harmonic Analysis and PDEs. Trondheim: NTNU 2014 51 s. Doktoravhandlinger ved NTNU(170)
NTNU Untitled
27 Franzina, Giovanni; Lindqvist, Peter.
An eigenvalue problem with variable exponents. Nonlinear Analysis 2013 ;Volum 85. s. 1-16
NTNU Untitled
28 Lindqvist, Peter.
Three Nonlinear Eigenvalue Problems. Oberwolfach Reports 2013 ;Volum 10.(1) s. 456-458
NTNU Untitled
29 Lindgren, Erik Kristian; Lindqvist, Peter.
Stability for the infinity-Laplace equation with variable exponent. Differential and Integral Equations 2012 ;Volum 25.(5-6) s. 589-600
NTNU Untitled
30 Lindqvist, Peter.
On the time derivative in an obstacle problem. Revista matemática iberoamericana 2012 ;Volum 28.(2) s. 577-590
NTNU Untitled
31 Lindqvist, Peter.
Regularity of supersolutions. I: Regularity Estimates for Nonlinear Elliptic and Parabolic Problems. Springer 2012 ISBN 978-3-642-27144-1. s. 73-130
NTNU Untitled
32 Lindqvist, Peter; Parviainen, Mikko.
Irregular time dependent obstacles. Journal of Functional Analysis 2012 ;Volum 263.(8) s. 2458-2482
NTNU Untitled
33 Lindqvist, Peter; Lukkari, Teemu Johannes.
A curious equation involving the infinity-Laplacian. Advances in Calculus of Variations 2010 ;Volum 3.(4) s. 409-421
NTNU Untitled
34 Lindqvist, Peter; Juutinen, Petri.
Pointwise Decay for the Solutions of Degenerate and Singular Parabolic Equations. Advances in Differential Equations 2009 ;Volum 14.(7-8) s. 663-684
NTNU Untitled
35 Lindqvist, Peter.
A nonlinear eigenvalue problem. I: Topics in Mathematical Analysis. World Scientific 2008 ISBN 9812811052. s. 175-203
NTNU Untitled
36 Lindqvist, Peter.
On the Time Derivative in a Quasilinear Equation. Skrifter 2008 (2) s. 1-7
NTNU Untitled
37 Lindqvist, Peter; Kinnunen, Juha.
Definition and properties of supersolutions to the porous medium equation. Journal für die Reine und Angewandte Mathematik 2008 ;Volum 618. s. 135-168
NTNU Untitled
38 Lindqvist, Peter; Manfredi, JJ.
Note on a remarkable superposition for a nonlinear equation. Proceedings of the American Mathematical Society 2008 ;Volum 136.
NTNU Untitled
39 Lindqvist, Peter.
Gradients of Viscosity Solutions. Geometric Function Theory and Nonlinear Analysis; 2007-10-11 - 2007-10-14
NTNU Untitled
40 Lindqvist, Peter; Manfredi, Juan J..
Viscosity supersolutions of the evolutionary p-Laplace equation. Differential and Integral Equations 2007 ;Volum 20.(11) s. 1303-1319
NTNU Untitled
41 Kinnunen, Juha; Lindqvist, Peter.
Pointwise behaviour of semicontinuous supersolutions to a quasilinear parabolic equation. Annali di Matematica Pura ed Applicata 2006 ;Volum 185. s. 411-435
NTNU Untitled
42 Lindqvist, Peter.
Notes on the p-Laplace Equation. University of Jyväskylä: University Printing House 2006 (ISBN 951-39-2586-2) 80 s.
NTNU Untitled
43 Lindqvist, Peter; Kawohl, Bernd.
Positive eigenfunctions for the p-Laplace operator revisited. Analysis: International Mathematical Journal of Analysis and its Applications 2006 ;Volum 26. s. 545-550
NTNU Untitled
44 Juutinen, Petri; Lindqvist, Peter.
Removability of a level set for solutions of quasilinear equations. Communications in Partial Differential Equations 2005 ;Volum 30.
NTNU Untitled
45 Lindqvist, Peter; Juutinen, Petri.
On the higher eigenvalues for the infinity-eigenvalue problem. Calculus of Variations and Partial Differential Equations 2005 ;Volum 23.
NTNU Untitled
46 Lindqvist, Peter; Kinnunen, Juha.
Summability of semicontinuous supersolutions to a quasilinear parabolic equation. Annali della Scuola Normale Superiore di Pisa (Classe Scienze), Serie V 2005 ;Volum 4.
NTNU Untitled
47 Lindqvist, Peter; El Khalil, Abdelouahed; Touzani, Abdelfattah.
On the stability of the first eigenvalue of .....with varying p. Rendiconti di Matematica e delle sue Applicazioni. Serie VII 2004 ;Volum 24. s. 321-336
NTNU Untitled
48 Lindqvist, Peter; Peetre, Jaak.
Comments on Erik Lundberg's 1879 thesis, especially on the work of Goran Dillner and his influence on Lundberg. Memorie dell (I.R.) Istituto Lombardo di Scienze e Lettere (ed Arti), Classe di Scienze Matematiche e Naturali 2004 ;Volum 31.(1) s. 1-141
NTNU Untitled
49 Juutinen, Petri; Lindqvist, Peter.
A theorem of Rado&apos;s type for the solutions of a quasi-linear equation. Mathematical Research Letters 2004 ;Volum 11. s. 31-34
NTNU Untitled
50 Lindqvist, Peter; Peetre, Jaak.
p-arclength of the q-circle. Mathematics Student 2003 ;Volum 72. s. 139-145
NTNU Untitled
    Vis neste liste